# SDR SWAA2025013174842

- Difficulty date: December 7, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER BS 663.75 AND RBL 52 MAIN WHEEL WELL COMPARTMENT 2024-758459<[01] TOOL USED: HOT BONDER PN: HCS9200B; SN: 15102320; DUE DATE: 25-JAN-25.;[02] ON STEP 12; TOOL USED: ULTRASONIC FLAW DETECTOR; PN: EPOCH 650; SN: 190984811; DUE DATE: 11-JAN-25;[03] REPAIRED VAPOR BARRIER BS 663.75 AND RBL 52 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED SCALE P/N CR5200 S/N 8342514597 DUE DATE 28 FEB 25; TOOL USED: SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 02-JUL-25; CALIPER P/N 500-197-30 S/N:A18229508 DUE DATE 14-JAN-25. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED VAPOR BARRIER BS 663.75 AND RBL 52 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED SCALE P/N CR5200 S/N 8342514597 DUE DATE 28 FEB 25; TOOL USED: SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 02-JUL-25; CALIPER P/N 500-197-30 S/N:A18229508 DUE DATE 14-JAN-25.RII COMPLETED.
